A simple proof of Kramkov's result on uniform supermartingale decompositions

Jacka, Saul . International Journal of Stochastic Modelling and Applications 2013. 85 (1) :599-602

Locate this article in:

Bibtex

@article{CIS-268795,
  Author = {Jacka, Saul},
  Title = {A simple proof of Kramkov's result on uniform supermartingale decompositions},
  Journal = {International Journal of Stochastic Modelling and Applications},
  Volume = {85},
  Number = {1},
  Year = {2013},
  Pages = {599--602},
  Keywords = {Special Issue: The Mark H.A. Davis festschrift: Stochastics, control and finance, uniform optional decomposition, uniform predictable decomposition}
}

Similar articles